| Model Number |
24-1000-64 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/25/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer connected the product (a flat filter) to a third party's product and started administration of medical fluid.About 7 hours later, medical fluid leaked from the filter.No patient injury or complications were reported in relation to this event.
Additional Manufacturer Narrative
One portex epidural filter was returned with a third-party connector attached for analysis.Water was injected from a syringe through the connected; no leakage observed.Water was then injected into the flat filter alone; no leakage confirmed.Based on the evidence, there was no fault found as the complaint was not confirmed.